Search for Addiction Treatment Centers Near You Forums Substance Abuse Finally made it to the Dr. Now what?

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #37738
    Anonymous
    Inactive

    I went to the Doctor at 9 this morning. They told me before I went to continue to not stop my meds. I went in with all hope of getting on the Suboxone as soon as possible. We went through my story of my addiction. I tells me that since we do not have a detox facility (which is what he would prefer me to do); He would like me to taper down off my meds before giving me the Suboxone. I am taking Hydrocone 10/650 10x daily. He wants me to take that for 5 days then half of that for 3 days 4 pills the next day and 3 the next. One the last day he wants to see me again and then he will prescribe me the Suboxone. He also prescribed me xanax to help with the anxiety for the days I am lowering my dosage majorly. He says that if we jump head first into Subxone I will sufer for a few days. I am VERY confused. I thought you go into withdrawl for about 12 hours and take Suboxone and you will be fine after that? Why do I need the week of tapering very quickly only to have to go into full blown withdrawl anyway to start the Suboxone? I tried to ask him this becasue I do not understand and I know I am not the Doctor. He says that he is doing what is best for me and if I didnt like it to find another Doctor. He says he does not specialize in Suboxone and only accepts certain paitents. He is the ONLY doctor that accepts Insurance around here. I am really confused and feel like I cant really talk to him. He said that if I felt like I could deal with it to call him and he will give me the Suboxone and “let me suffer”. Am I being difficult? Should I listen to him as he is the Physican. I just have been told different ways of people being treated with Suboxone and I am really not sure about this. Does anyone have any clue??
    Thanks GUYS. I am so scared and I just want to QUIT, as soon as possible!

    :praying

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.